# SDR MWEA97744

- Difficulty date: August 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND EMERGENCY FLOOR TRACK LIGHT AT ROW 10 INOP.  MTC INSTALLED NEW SOCKET ASSY AT ROW 10K, OPS CHECK GOOD.
